# SDR R61A2025060500279

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 21,070 hours, 14,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031031021
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE LOWER SURFACE BETWEEN RIBS 1 AND 3 FOUND TO BE GOUGED IN FIVE LOCATIONS.    LH WING LEADING EDGE LOWER SURFACE BETWEEN RIBS 1 AND 3 GOUGES IN FIVE LOCATIONS REPAIRED IAW ERJ 175 ETD2025-170-921624 AND ERJ SRM57-49-01 AD3, FIG 102
